# SDR 03FDEA01804

- Difficulty date: October 25, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 68,205 hours, 27,609 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARB01542
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S 9  COMPLY WITH EA8-5750-73194.  WINGS-RT IB FLAP-OB HINGE BRACKET, CORROSION REPAIR P/N ARC0154-2.  CLOSING ACTION ON 10/22/03. COMPLIED WITH EA 8-5750-73194.
